Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A general class of capability indices in the case of asymmetric tolerances
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1997 (English)In: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 26, no 8, p. 2049-2072Article in journal (Refereed) Published
Abstract [en]

Vännman has earlier studied a class of capability indices, containing the indices Cp, Cpk, Cpm, and Cpmk, when the tolerances are symmetric. We study the properties of this class when the tolerances are asymmetric and suggest a new enlargened class of indices. Under the assumption of normality an explicit form of the distribution of the new class of the estimated indices is provided. Numerical investigations are made to explore the behavior of the estimators of the indices for different values of the parameters. Based on the estimator a decision rule that can be used to determine whether the process can be considered capable or not is provided and suitable criteria for choosing an index from the family are suggested.

Place, publisher, year, edition, pages
1997. Vol. 26, no 8, p. 2049-2072
National Category
Probability Theory and Statistics
Research subject
Mathematical Statistics with special emphasis on Industrial Statistic
Identifiers
URN: urn:nbn:se:ltu:diva-3807Local ID: 1a50e200-c0ba-11db-834c-000ea68e967bOAI: oai:DiVA.org:ltu-3807DiVA, id: diva2:976668
Note
Godkänd; 1997; 20070220 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

http://www.zentralblatt-math.org/zmath/en/advanced/?q=an:0955.62648&format=complete

Authority records BETA

Vännman, Kerstin

Search in DiVA

By author/editor
Vännman, Kerstin
By organisation
Mathematical Science
In the same journal
Communications in Statistics - Theory and Methods
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 10 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf